A class of maximal functions with oscillating kernels

Research output: Contribution to journalArticle

Abstract

The author studies the L p mapping properties of a class of maximal functions that are related to oscillatory singular integral operators. L p estimates, as well as the corresponding weighted estimates of such maximal functions, are obtained. Moreover, several applications of our results are highlighted.

Original languageEnglish
Pages (from-to)2003-2016
Number of pages14
JournalActa Mathematica Sinica, English Series
Volume23
Issue number11
DOIs
Publication statusPublished - Nov 2007

Fingerprint

Maximal Function
Oscillatory Singular Integral
kernel
Weighted Estimates
Singular Integral Operator
Mathematical operators
Estimate
Class

Keywords

  • Maximal functions
  • Morrey spaces
  • Oscillatory singular integrals
  • Parametric Marcinkiewicz integral operators
  • Power weights
  • Weighted Lp bounds

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

A class of maximal functions with oscillating kernels. / Al-Salman, Ahmad.

In: Acta Mathematica Sinica, English Series, Vol. 23, No. 11, 11.2007, p. 2003-2016.

Research output: Contribution to journalArticle

@article{d52251084f894acbb9e85a29893f7414,
title = "A class of maximal functions with oscillating kernels",
abstract = "The author studies the L p mapping properties of a class of maximal functions that are related to oscillatory singular integral operators. L p estimates, as well as the corresponding weighted estimates of such maximal functions, are obtained. Moreover, several applications of our results are highlighted.",
keywords = "Maximal functions, Morrey spaces, Oscillatory singular integrals, Parametric Marcinkiewicz integral operators, Power weights, Weighted Lp bounds",
author = "Ahmad Al-Salman",
year = "2007",
month = "11",
doi = "10.1007/s10114-007-0936-6",
language = "English",
volume = "23",
pages = "2003--2016",
journal = "Acta Mathematica Sinica, English Series",
issn = "1439-8516",
publisher = "Springer Verlag",
number = "11",

}

TY - JOUR

T1 - A class of maximal functions with oscillating kernels

AU - Al-Salman, Ahmad

PY - 2007/11

Y1 - 2007/11

N2 - The author studies the L p mapping properties of a class of maximal functions that are related to oscillatory singular integral operators. L p estimates, as well as the corresponding weighted estimates of such maximal functions, are obtained. Moreover, several applications of our results are highlighted.

AB - The author studies the L p mapping properties of a class of maximal functions that are related to oscillatory singular integral operators. L p estimates, as well as the corresponding weighted estimates of such maximal functions, are obtained. Moreover, several applications of our results are highlighted.

KW - Maximal functions

KW - Morrey spaces

KW - Oscillatory singular integrals

KW - Parametric Marcinkiewicz integral operators

KW - Power weights

KW - Weighted Lp bounds

UR - http://www.scopus.com/inward/record.url?scp=35648991975&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=35648991975&partnerID=8YFLogxK

U2 - 10.1007/s10114-007-0936-6

DO - 10.1007/s10114-007-0936-6

M3 - Article

VL - 23

SP - 2003

EP - 2016

JO - Acta Mathematica Sinica, English Series

JF - Acta Mathematica Sinica, English Series

SN - 1439-8516

IS - 11

ER -